# SDR 2006UALA01903

- Difficulty date: October 1, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 31,789 hours, 3,882 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Punctured
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT TORQUE BOX AT STA 870 HAS A PUNCTURE ROUGHLY TWO INCH SQUARE.  REMOVED DAMAGE, FABRICATED REPAIR WEB AND DOUBLER, PRIMED. REF SRM 51-70-13 REPAIR NR 1. INSTALLED REPAIR REF SRM ON FWD CARGO PIT TORQUE BOX TOP PLATE. AC OK FOR SERVICE. SUSPECT CARGO LOADING PROCESS CAUSED DAMAGE;  PRY BAR SLIPPED OR ITEM DRIVEN INTO FLOOR WHEN PALLET/ L-CONTAINER POWER LOADED.
